Orthogonal Frames in the Leech Lattice and a Type II Code over Z22

T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper, we consider the problem of the existence of a basis of orthogonal vectors of norm 2k in the Leech lattice. Recently it has been shown that there is such a basis for every k (≥2) which is not of the form 11r. In this paper, this problem is completely settled by finding such a basis for k=11. This is established by constructing an extremal Type II Z22-code of length 24.

Original languageEnglish
Pages (from-to)185-188
Number of pages4
JournalJournal of Combinatorial Theory. Series A
Issue number1
Publication statusPublished - 2001 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Orthogonal Frames in the Leech Lattice and a Type II Code over Z22'. Together they form a unique fingerprint.

Cite this